# SDR COEA0741821

- Difficulty date: August 31, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671305206
- Condition: Corroded
- Location: Fuselage
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  LEVEL 2 CORROSION ON EXTERIOR SKIN, UNDER SERVICE DOOR KICK PANEL.  BLENDED OUT CORROSION IAW STRUCTURAL REPAIR APPROVAL SHEET REF DO/TS4026/07, 4275, NOTE DO/TS4178/07.  WO 72242, NR 200082.  (K)
